Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 236, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 7, 2013, 8:54 PM CDT for Lincoln County, Nebraska. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 7, 2013, 8:54 PM CDT (01:54 UTC)
- Expired
- Jul 7, 2013, 9:45 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 7, 8:54 PM CDT | HAIL 0.75 | 11 Wnw North Platte, NE | |
| Jul 7, 9:20 PM CDT | HAIL 2 | 3 W Hershey, NE | |
| Jul 7, 9:37 PM CDT | HAIL 1 | 3 Sw Hershey, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 6:03 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1221 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2100 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -39 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
992
WUUS53 KLBF 080154
SVRLBF
NEC111-080245-
/O.NEW.KLBF.SV.W.0236.130708T0154Z-130708T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
854 PM CDT SUN JUL 7 2013
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 945 PM CDT
* AT 852 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF SUTHERLAND TO MAXWELL...AND MOVING
SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...MAXWELL...HERSHEY...BRADY...LAKE MALONEY STATE
RECREATION AREA...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
BECK...COKER...KEITH...BIRDWOOD...O'FALLONS AND VROMAN.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 208.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 67 AND 90.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4090 10093 4134 10126 4116 10041 4094 10022
4086 10022
TIME...MOT...LOC 0154Z 335DEG 11KT 4123 10109 4110 10048
HAIL...1.25IN
WIND...60MPH
$$
BUTTLER4 follow-up statements
454
WWUS53 KLBF 080209
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
909 PM CDT SUN JUL 7 2013
NEC111-080245-
/O.CON.KLBF.SV.W.0236.000000T0000Z-130708T0245Z/
LINCOLN NE-
909 PM CDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 945 PM CDT...
AT 906 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SUTHERLAND TO BIRDWOOD CROSSING...AND MOVING SOUTHEAST AT 15
MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...SUTHERLAND...HERSHEY...LAKE MALONEY STATE RECREATION
AREA...MAXWELL...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...
BRADY...O'FALLONS...BIRDWOOD...BECK AND KEITH.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 208.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 67 AND 90.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4090 10093 4134 10126 4116 10041 4094 10022
4086 10022
TIME...MOT...LOC 0209Z 335DEG 11KT 4119 10106 4116 10072
HAIL...1.75IN
WIND...60MPH
$$
BUTTLER354
WWUS53 KLBF 080223
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SUN JUL 7 2013
NEC111-080245-
/O.CON.KLBF.SV.W.0236.000000T0000Z-130708T0245Z/
LINCOLN NE-
923 PM CDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 945 PM CDT...
AT 920 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM HERSHEY TO JUST WEST OF NORTH PLATTE...AND MOVING
SOUTHEAST AT 15 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...LAKE MALONEY STATE RECREATION AREA...MAXWELL...
BRADY...JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...BIRDWOOD...
BECK AND KEITH.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 159 AND 208.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 67 AND 90.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THESE STORMS ARE PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
AT 920 PM CDT...TRAINED WEATHER SPOTTERS REPORTED HEN EGG SIZED HAIL
3 MILES WEST OF HERSHEY.
&&
LAT...LON 4090 10093 4134 10126 4116 10041 4094 10022
4086 10022
TIME...MOT...LOC 0222Z 335DEG 11KT 4115 10104 4117 10080
HAIL...2.50IN
WIND...60MPH
$$
BUTTLER978
WWUS53 KLBF 080230 RRA
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT SUN JUL 7 2013
NEC111-080245-
/O.CON.KLBF.SV.W.0236.000000T0000Z-130708T0245Z/
LINCOLN NE-
930 PM CDT SUN JUL 7 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
LINCOLN COUNTY UNTIL 945 PM CDT...
AT 925 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HERSHEY...AND
MOVING SOUTHEAST AT 20 MPH.
HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORTH PLATTE...LAKE MALONEY STATE RECREATION AREA...BIRDWOOD AND
BECK.
THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 160 AND 184.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 67 AND 89.
THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 4.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 4106 10061 4088 10049 4090 10093 4134 10126
4123 10073
TIME...MOT...LOC 0230Z 322DEG 18KT 4113 10098
HAIL...2.50IN
WIND...60MPH
$$
BUTTLER542
WWUS53 KLBF 080245
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
945 PM CDT SUN JUL 7 2013
NEC111-080255-
/O.EXP.KLBF.SV.W.0236.000000T0000Z-130708T0245Z/
LINCOLN NE-
945 PM CDT SUN JUL 7 2013
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LINCOLN COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT.
LAT...LON 4106 10061 4088 10049 4090 10093 4134 10126
4123 10073
TIME...MOT...LOC 0245Z 322DEG 18KT 4107 10092
$$
BUTTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:03 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 7, 7:03 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 703 PM CDT SUN JUL 7 2013 .SYNOPSIS... ISSUED AT 321 PM CDT SUN JUL 7 2013 UPPER LEVEL RIDGE HAS CENTERED ITSELF TODAY OVER THE SOUTHERN ROCKIES AND SOUTHERN PLAINS...IN BETWEEN A TROUGH ALONG THE WEST COAST AND A CLOSED LOW OVER THE OHIO RVR VALLEY. SEVERAL WAVES ARE MOVING ON THE NORTHERN PERIPHERY OF THE RIDGE...ACROSS THE NORTHERN AND HIGH PLAINS. ONE IS EXITING THE CWA...AND WAS RESPONSIBLE FOR THE MORNING SWATH OF LIGHT SHOWERS. A SECOND WAVE IS CROSSING THE ROCKIES. THERE IS BETTER SFC MOISTURE COMPARED TO PREVIOUS FEW DAYS...AS DEW PTS HAVE HELD IN THE MID AND UPPER 60S FOR THE AFTERNOON...EVEN WITH TEMPS STILL WARMING INTO THE UPPER 80S TO MID 90S. THE MORNING SHOWERS DID PRODUCE SEVERAL OUTFLOW BOUNDARIES. && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 321 PM CDT SUN JUL 7 2013 COMPLEX FORECAST THIS EVENING AS SEVERAL REMNANT OUTFLOW BOUNDARIES EXIST ALONG WITH A STALLED OUT SFC BOUNDARY. IN ADDITION MOISTURE HAS INCREASED WITH PRECIPITABLE WATERS NEAR 1.50 INCHES /JUST A LITTLE BELOW 2SD FOR JULY/ AND DEW PTS ARE IN THE MID AND UPPER 60S. THERE IS ALSO A SHORT WAVE MOVING ACROSS THE CENTRAL ROCKIES. THROUGHOUT THE DAY ISOLATED SHOWERS HAVE POPPED UP...HOWEVER MARGINAL SHEAR AND LIMITED CAPE HAS RESULTED IN LITTLE SUSTAINABILITY. AS THE UPPER LEVEL WAVE ARRIVES DO EXPECT THE STORMS TO BECOME A LITTLE MORE ORGANIZED...MAY EVEN SEE SOME MARGINALLY SEVERE WEATHER. OVERNIGHT THE LOW LEVEL JET DEVELOPS AND REMAINS TO THE SOUTH AND EAST...SO LITTLE ASSISTANCE FROM THE JET EXPECTED...HOWEVER THE SHORT WAVE SHOULD BE ENOUGH TO KEEP AT LEAST SOME ISOLD TO SCT SHOWERS/TSTMS GOING. BY MORNING EXPECT ANY ACTIVITY TO BE DIMINISHING AS WAVE PUSHES EAST AND THE ATMOSPHERE RESETS FOR THE NEXT SHORT WAVE. MODELS CONTINUE TO KEEP MOISTURE IN THE AREA...AND THE STALLED BOUNDARY REMAINS ACROSS THE AREA. SOUTH OF THE BOUNDARY...OVER SW NEB...HIGHS SHOULD EASILY RETURN INTO THE 90S...NEAR 90 TO THE NORTH. THIS SHOULD BE ENOUGH FOR ANOTHER ROUND OF ISOLD TO SCT STORMS. INITIATION LOOKS TO BE OVER THE HIGHER TERRAIN EARLY IN THE AFTERNOON THEN PUSHES EAST WITH NEARLY ZONAL FLOW ON THE NORTHERN RIM OF THE RIDGE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 321 PM CDT SUN JUL 7 2013 MONDAY NIGHT...AN UPPER LEVEL WAVE IS EXPECTED TO MOVE THROUGH THE REGION. NEBRASKA WILL BE ON THE SOUTHERN EDGE OF THE WAVE...WITH THE SURFACE LOW MOVING EAST ACROSS SD OVERNIGHT. THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA BY THE EVENING HOURS...WITH THE BEST CHANCE IN THE NORTH CLOSER TO THE BEST UPPER SUPPORT. EXPECT THUNDERSTORM ACTIVITY /A MCS POSSIBLY/ TO DRIFT EAST WITH THE MID/UPPER LEVEL FEATURE. DEEP SHEAR OF 30-40 KTS AND CAPES OF 2000-3000 J/KG WILL SUPPORT SOME SEVERE STORMS MONDAY NIGHT...ESPECIALLY IN THE NORTH. A COLD FRONT ASSOCIATED WITH THIS SYSTEM WILL LIKELY PUSH INTO THE NORTH EARLY TUESDAY. ANOTHER UPPER WAVE IS EXPECTED TO MOVE ACROSS THE DAKOTAS ON TUESDAY...WITH NEBRASKA ON ITS SOUTHERN EDGE. A FEW THUNDERSTORMS WILL BE POSSIBLE ON TUESDAY/TUESDAY NIGHT AGAIN...BUT LESS COVERAGE IS EXPECTED COMPARED TO MONDAY. THE BEST CHANCE WILL BE IN THE EAST WHERE CAPES OF 2500-3500 J/KG ARE EXPECTED WITH FAVORABLE DEEP SHEAR...ENOUGH FOR A SEVERE THUNDERSTORM RISK AGAIN. THE BEST INSTABILITY LOOKS TO BE IN THE ONEILL AREA LATE TUESDAY. TEMPS ARE EXPECTED TO BE ON THE HOT SIDE AGAIN ON TUESDAY...WITH HIGHS IN THE LOW 90S NORTH TO NEAR 100 SOUTH. AFTER A COOLER WEDNESDAY WITH HIGHS IN THE MID 80S TO LOW 90S...A WARM AND GENERALLY DRY PATTERN IS EXPECTED TO BEGIN ACROSS THE AREA WITH ONLY MINIMAL THUNDERSTORM CHANCES. AN UPPER RIDGE IS EXPECTED TO DOMINATE THE REGION INTO THE WEEKEND...WARMING HIGHS TO NEAR 100 ON FRIDAY AND SATURDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING) ISSUED AT 700 PM CDT SUN JUL 7 2013 A FEW ISOLATED THUNDERSTORMS HAVE DEVELOPED ACROSS THE AREA...WITH ADDITIONAL DEVELOPMENT LIKELY. STORMS HAVE PLENTY OF JUICE TO WORK WITH AND CAN QUICKLY BECOME SEVERE...LARGE HAIL AND DAMAGING WINDS...AND MVFR OR IFR CONDITIONS. MAIN THREAT WILL BE OVER THE NEXT SEVERAL HOURS...THEN AS TEMPS COOL THE THREAT DIMINISHES OVERNIGHT. THE MORNING SHOULD BE VFR...WITH REDEVELOP POSSIBLE TOMORROW AFTERNOON AS THE NEXT SHORT WAVE ARRIVES IN CONJUNCTION WITH PEAK HEATING. HIGHER PROB...30 PERCENT...IS FOCUSED OVER THE NORTHERN PART OF THE NEBRASKA...AN INCLUDED IN THE KVTN TAF. WILL HOLD OFF ON INCLUDING IN THE KLBF TAF AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MASEK SHORT TERM...MASEK LONG TERM...KNUTSVIG AVIATION...MASEK
Hazardous weather outlook, Jul 7, 3:30 PM CDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN JUL 7 2013 NEZ004>010-022>029-035>038-056>059-069>071-094-082030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 330 PM CDT SUN JUL 7 2013 /230 PM MDT SUN JUL 7 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. THE AREA OF CONCERN IS ALONG AND WEST OF HIGHWAY 183 AND LARGE HAIL AND WIND DAMAGE ARE THE HAZARDS. OVERNIGHT STRONG STORMS WILL REMAIN POSSIBLE...HOWEVER THE THREAT FOR SEVERE WEATHER WILL DIMINISH. IN ADDITION...DEEP MOISTURE WILL ALLOW FOR STORMS TO PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. LARGE HAIL...WIND DAMAGE AND LOCALLY HEAVY RAINFALL ARE THE THREAT. ONCE AGAIN...STORM ACTIVITY WILL DEVELOP IN THE WEST DURING THE AFTERNOON AND MOVE EAST THROUGHOUT THE AFTERNOON AND EVENING HOURS. SEVERE THUNDERSTORMS CAPABLE OF LARGE HAIL AND WIND DAMAGE ARE POSSIBLE TUESDAY AFTERNOON AND EVENING. THE AREA OF CONCERN IS ALONG AND EAST OF HIGHWAY 183. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR STORMS EXHIBITING STRONG ROTATION...MAINLY ACROSS NORTHWEST NEBRASKA THROUGH 9 PM CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jul 7, 7:48 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
748 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 12 N ONEILL 42.63N 98.65W
07/07/2013 M1.00 INCH HOLT NE PUBLIC
&&
JGOMEZLocal storm report, Jul 7, 7:49 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
749 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM HAIL 20 N ONEILL 42.75N 98.65W
07/07/2013 M1.00 INCH HOLT NE PUBLIC
&&
JGOMEZLocal storm report, Jul 7, 8:06 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
806 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 12 NE NORTH PLATTE 41.26N 100.61W
07/07/2013 E1.75 INCH LINCOLN NE PUBLIC
&&
BTAYLORLocal storm report, Jul 7, 8:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
808 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 PM HAIL 4 NE NORTH PLATTE 41.17N 100.72W
07/07/2013 E2.75 INCH LINCOLN NE LAW ENFORCEMENT
&&
BTAYLORLocal storm report, Jul 7, 8:19 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
819 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL 13 NE RINGGOLD 41.64N 100.59W
07/07/2013 M1.00 INCH LOGAN NE PUBLIC
&&
JGOMEZLocal storm report, Jul 7, 8:40 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
840 PM CDT SUN JUL 07 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL 13 NE BURWELL 41.91N 98.96W
07/07/2013 M1.25 INCH GARFIELD NE PUBLIC
&&
JGOMEZThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:03 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt | 42 min |
| Jul 7, 7:07 PM CDT | Tornado Warning | LBF | Hooker, Logan, McPherson, Thomas | 38 min |
| Jul 7, 7:40 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 65 min |
| Jul 7, 7:45 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 45 min |
| Jul 7, 7:48 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 57 min |
| Jul 7, 7:55 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 50 min |
| Jul 7, 8:09 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 51 min |
| Jul 7, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 51 min |
| Jul 7, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Jul 7, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 44 min |
| Jul 7, 10:04 PM CDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 56 min |
| Jul 8, 4:24 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 51 min |
| Jul 8, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 48 min |
| Jul 8, 5:59 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 46 min |
| Jul 8, 6:32 PM CDT | Tornado Warning | LBF | Keya Paha, Rock | 28 min |
| Jul 8, 6:53 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 52 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.